# SDR FDKA200701026

- Difficulty date: January 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 15,066 hours, 13,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6147 FLL-TLH (0818 PHX LCL).  CREW REPORTED A BURNING SMELL IN THE COCKPIT WITH NO SMOKE AT ALL.  MX INSPECTED THE COCKPIT AND ELECTRICAL AREAS WITH THE FLIGHT CREW AND FOUND NO DEFECTS NOTED AT ALL.
